# SDR AALA20140311002

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 74,865 hours, 40,112 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND NR 4 SLAT TRACK LE INBD SUPPORT RIB CRACKED.  INSTALLED DOUBLER IAW EA MD80-57-033891.
